International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 2, Pages 391-394
Magnetohydrodynamic channel flow and variational principles
Department of Mathematics, U.A.E. University, Al-Ain, United Arab Emirates
Received 26 August 1986
Copyright © 1987 Adnan A. El-Hajj. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper deals with magnetohydrodynamic channel flow problems. Attention is given to a variational principle where the boundary conditions are incorporated via a
suitable functional which is stationary at the solution of the given problem; the trial functions used for the approximate solution need not satisfy any of the given boundary conditions.